# SDR DALA2018050803209

- Difficulty date: May 8, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT RT FLOOR SUPPORT 143N5366 FS 645 TO 765 HAS CORROSION AROUND NUMEROUS FASTENERS HOLES. REMOVED FLOOR SUPPORT PANEL AND INSTALLED NEW PANEL IAW ER/A 373211-14MA AND 51-40-02 PAR 4B PG 2 AND PAR 7D PG 6-7.
